Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

3 articles for “J. L. Malaina”

Set a search alert
Also matching:2 authors
Research ArticleOpen accessIn the author namesControl of Hybrid Systems With Independent Continuous and Discrete GoalsM. De la Sen, J.C. Soto, A. Gallego, J.L. MalainaThis paper deals with the control of a class of perfectly modelled linear hybrid systems which consist of two, in general coupled, subsystems one being continuous -time while the second one is digital. Both subsystems are driven by continuous time and sampled values of a control input. The description of the overall system is given through an extended hybrid system … …American Journal of Applied Sciences, Vol. 5, Issue 2 · 28 Feb 2008 · 7,138 accessesView PDFCite
Research ArticleOpen accessIn the author namesStability of Non-Neutral and Neutral Dynamic Switched Systems Subject to Internal DelaysM. De la Sen, J. L. Malaina, A. Gallego, J. C. SotoThis study deals with the quadratic stability and linear state-feedback and output-feedback stabilization of switched delayed linear dynamic systems with, in general, a finite number of non commensurate constant internal point delays. The results are obtained based on Lyapunov’s stability analysis via appropriate Krasovsky-Lyapunov’s functionals and the related stability study is performed to obtain both delay independent and delay dependent … …American Journal of Applied Sciences, Vol. 2, Issue 10 · 31 Oct 2005 · 6,723 accessesView PDFCite
Research ArticleOpen accessIn the author namesProperties of Absolute Stability in the Presence of Time LagsM. De la Sen, J. L. Malaina, A. Gallego, J. C. SotoThis study is concerned with the properties of absolute stability independent of the delays of time-delay systems, possessing non commensurate internal point delays, for any nonlinearity satisfying a Popov’s- type time positivity inequality. That property holds if an associate delay-free system is absolutely stable and the size of the delayed dynamics is sufficiently small. The results are obtained for nonlinearities … …American Journal of Applied Sciences, Vol. 2, Issue 10 · 31 Oct 2005 · 6,571 accessesView PDFCite